Skip to main content
Article
Tensorial Euler-Lagrange Expressions and Conservation Laws
Aequationes Mathematicae
  • Ian M. Anderson, Utah State University
Document Type
Article
Publication Date
2-1-1978
DOI
10.1007/BF01818565
Disciplines
Comments

Published by Springer in Aequationes Mathematicae. Publisher PDF is available through link above. Publisher requires a subscription to access article.

Citation Information
Tensorial Euler-Lagrange Expressions and Conservation Laws, Aequa- tiones Mathematicae 17 (1978), 255–291.